# SDR CALA2022032100728

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737-800
- Aircraft serial: 28806
- Aircraft time: 68,857 hours, 24,661 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Condition: Cracked
- Location: Sta540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 54.60 IS CRACKED. SUPPORT TASK NSA EMX N/R 00086. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 54.60 U354653, 03/16/2022. DATA WAS TRANSCRIBED FROM NSA EMX N/R IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE 00086, HANGER N/R 5867238, WORK ACCOMPLISHED BY V905004, AND NSA EMX N/R 00086 AND HANGER N/R 5867238 FOR WORK ACCOMPLISHED INSPECTED BY V912634. CIR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION INSPECTION ACCOMPLISHED
